Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 31, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 13, 2014, 4:31 PM PDT for Elko County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2014, 4:31 PM PDT (23:31 UTC)
- Expired
- Aug 13, 2014, 7:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Elko radar (KLRX), 88 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 11.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
273
WGUS55 KLKN 132331
FFWLKN
NVC007-140230-
/O.NEW.KLKN.FF.W.0031.140813T2331Z-140814T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
431 PM PDT WED AUG 13 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
THIS INCLUDES THE CITY OF SOUTH FORK...
* UNTIL 730 PM PDT
* AT 426 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. TRAINED
WEATHER SPOTTERS ALREADY REPORT MINOR FLOODING ALONG STATE ROUTE 228
BETWEEN SPRING CREEK AND JIGGS. ADDITIONAL STORMS WILL BE MOVING OVER
ALREADY SATURATED GROUNDS AND WILL INCREASE THE FLASH FLOODING RISK.
ADDITIONAL RAINFALL OF UP TO ONE HALF INCH WILL BE POSSIBLE IN THE NEXT
HOUR.
LOCATIONS NEAR THE PATH OF INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4080 11573 4077 11566 4061 11569 4058 11577
4064 11597
$$
JRM2 follow-up statements
309
WGUS75 KLKN 132336
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
436 PM PDT WED AUG 13 2014
NVC007-140230-
/O.CON.KLKN.FF.W.0031.000000T0000Z-140814T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
436 PM PDT WED AUG 13 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR
CENTRAL ELKO COUNTY...
AT 430 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. TRAINED
WEATHER SPOTTERS ALREADY REPORT MINOR FLOODING ALONG STATE ROUTE 228
BETWEEN SPRING CREEK AND JIGGS. ADDITIONAL STORMS WILL BE MOVING OVER
ALREADY SATURATED GROUNDS AND WILL INCREASE THE FLASH FLOODING RISK.
ADDITIONAL RAINFALL OF UP TO ONE HALF INCH WILL BE POSSIBLE IN THE NEXT
HOUR.
LOCATIONS IMPACTED INCLUDE...STATE ROUTE 228 AROUND SOUTH FORK...SOUTH
FORK...AND THE THE EASTERN PORTION OF THE ELKO HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT
WEDNESDAY EVENING FOR NORTHEAST NEVADA.
&&
LAT...LON 4080 11573 4077 11566 4061 11569 4058 11577
4064 11597
$$
JRM516
WGUS75 KLKN 140225
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
725 PM PDT WED AUG 13 2014
NVC007-140232-
/O.EXP.KLKN.FF.W.0031.000000T0000Z-140814T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
725 PM PDT WED AUG 13 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM PDT FOR CENTRAL ELKO
COUNTY...
THE THUNDERSTORMS THAT PROMPTED THE ISSUANCE OF THE FLASH FLOOD
WARNING HAVE DISSIPATED. THEREFORE...THE FLASH FLOOD WARNING HAS
BEEN ALLOWED TO EXPIRE. NORMALLY DRY CREEKS AND STREAMS WILL FLOW
FULL OF WATER FOR THE NEXT SEVERAL HOURS BEFORE RECEDING. IF COMING
UP TO A FLOODED ROAD OR WASH...MAKE THE SMART MOVE. TURN AROUND AND
DON'T DROWN!
&&
LAT...LON 4080 11573 4077 11566 4061 11569 4058 11577
4064 11597
$$
86What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:31 PM PDT, 2 hours earlier.
Area forecast discussion, Aug 13, 2:31 PM PDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 231 PM PDT WED AUG 13 2014 .SYNOPSIS...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN NEVADA INTO THIS EVENING. DRIER AND MORE STABLE AIR BUILDING IN FROM THE SOUTHWEST WILL RESULT IN STORM ACTIVITY ENDING ACROSS MOST OF THE REGION TONIGHT...WITH ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTHEASTERN ELKO COUNTY ON THURSDAY. WARM AND DRY FRIDAY ON INTO NEXT WEEK. && .SHORT TERM...THIS EVENING THROUGH FRIDAY. FAVORABLE CONDITIONS TODAY FOR MODERATE TO STRONG THUNDERSTORM DEVELOPMENT OVER NORTHEASTERN NEVADA. PRECIPITABLE WATER VALUES ACROSS ELKO COUNTY HAVE BEEN AROUND 1 INCH...WITH SURFACE DEW POINTS IN THE MID 50S. THE MOIST CONDITIONS IN COMBINATION WITH MODERATE CAPE AND BULK SHEAR OF 30-40KTS HAVE RESULTED IN MANY SVR/S BEING ISSUED BY MID- AFTERNOON...ALONG WITH ONE TORNADO WARNING FOR A STORM THAT PASS BY JUST TO THE NORTH OF THE CITY OF ELKO. BEST CHANCES FOR SEVERE STORMS THE REMAINDER OF THE AFTERNOON AND EARLY EVENING WILL BE ACROSS EASTERN ELKO COUNTY...GENERALLY EAST OF THE CITY OF ELKO...AS DRIER AIR MOVES IN FROM THE WEST. WILL STILL HAVE A LITTLE CAPE OVER EASTERN ELKO AND WHITE PINE COUNTIES INTO THE OVERNIGHT HOURS...SO SOME ISOLATED ACTIVITY WILL REMAIN IN THOSE AREAS...HOWEVER MOST OF THE SEVERE THREAT SHOULD DIMINISH BY THE MID-EVENING HOURS. MOST MODELS PUT AN END TO STORMS ACROSS THE CWA BY LATE TONIGHT...HOWEVER THE ECMWF KEEPS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER NORTHEASTERN ELKO COUNTY THROUGH THURSDAY AFTERNOON. MODELS IN AGREEMENT THAT THE ENTIRE CWA WILL BE STORM-FREE THURSDAY NIGHT INTO FRIDAY. .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. THE LONG TERM MODELS ARE IN GOOD GENERAL AGREEMENT EARLY ON...SHOWING A DRIER PATTERN ON THE HORIZON...THEN SOME DISCREPANCY ARISES. AT THE ONSET OF THE EXTENDED PERIOD HIGH PRESSURE WILL ESTABLISH SOUTH OF THE 4-CORNERS AREA OF THE COUNTRY. THIS PATTERN HOLDS THROUGH SATURDAY. TOWARDS THE END OF THIS WEEKEND AN UPPER LEVEL TROUGH OVER THE EASTERN PACIFIC WILL TRY TO NUDGE THE STRONG RIDGE OF HIGH PRESSURE EASTWARD. IT IS POSSIBLE TO GET SOME INSTABILITY SHOWERS OVER HUMBOLDT COUNTY IF THE TROUGH MOVES INLAND AS PORTRAYED BY THE ECMWF SOLUTION. NOT A DEEP MOISTURE SITUATION SO WILL KEEP THINGS DRY FOR NOW UNTIL MODEL ISSUES RESOLVE THEMSELVES. && .AVIATION...NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN AND CENTRAL NEVADA. KEKO AND KELY WILL BE AFFECTED THROUGH THIS EVENING AND THUNDERSTORMS MAY AFFECT KELY OVERNIGHT. SOME THUNDERSTORMS WILL PRODUCE SEVERE WIND GUSTS OVER 50 KTS...HAIL OVER ONE INCH...AND REDUCED VISIBILITY IN HEAVY RAIN SHOWERS. VFR CONDITIONS ARE EXPECTED THURSDAY AFTERNOON. && .FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS NORTHEASTERN AND EAST-CENTRAL NEVADA INTO THIS EVENING...WITH SOME ISOLATED ACTIVITY LINGERING OVERNIGHT. MAY SEE SOME ISOLATED STORMS OVER ZONES 469 AND 470 THURSDAY...OTHERWISE DRIER AIR MOVING IN FROM THE WEST WILL PUT AN END TO STORMS THROUGH THE WEEKEND. && .LKN WATCHES/WARNINGS/ADVISORIES...NONE. && 96/92/92/96
In the hours before
Special weather statement, Aug 13, 2:41 PM PDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
241 PM PDT WED AUG 13 2014
NVZ033-132215-
SOUTHEASTERN ELKO COUNTY NV-
241 PM PDT WED AUG 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN ELKO COUNTY
UNTIL 315 PM PDT/415 PM MDT/...
AT 238 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 21 MILES NORTH OF IBAPAH...OR 29 MILES SOUTH OF
WENDOVER...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHEASTERN ELKO COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4042 11403 4023 11404 4022 11406 4031 11424
4049 11405 4047 11404 4044 11403
TIME...MOT...LOC 2142Z 212DEG 15KT 4034 11407
JRMSpecial weather statement, Aug 13, 2:53 PM PDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
253 PM PDT WED AUG 13 2014
NVZ031-034-038-039-132230-
NORTHERN ELKO COUNTY NV-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE
NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
253 PM PDT WED AUG 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 330 PM
PDT...
AT 246 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORM FROM SOUTHWEST OF ELKO TO NEAR DEETH
AND UP TO US HIGHWAY 93 NEAR HD SUMMIT...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ALONG
WITH HEAVY RAIN WHICH COULD PRODUCE FLASH FLOODING ARE EXPECTED WITH
THESE STORM.
* LOCATIONS IMPACTED INCLUDE...
GIBBS RANCH...HD SUMMIT...ELKO...RYNDON...AND OSINO.
&&
LAT...LON 4106 11593 4163 11527 4132 11470 4095 11519
4068 11564 4053 11598 4079 11616
TIME...MOT...LOC 2150Z 203DEG 41KT 4119 11526
RLCSpecial weather statement, Aug 13, 3:06 PM PDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 306 PM PDT WED AUG 13 2014 NVZ031-132245- NORTHERN ELKO COUNTY NV- 306 PM PDT WED AUG 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL 345 PM PDT... AT 306 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF JACKPOT TO 21 MILES SOUTH OF CONTACT...AND MOVING NORTH AT 25 MPH. THESE STORMS ARE CURRENTLY NEAR OR JUST EAST OF HIGHWAY 93. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... JACKPOT... && LAT...LON 4200 11428 4141 11458 4144 11490 4201 11471 TIME...MOT...LOC 2205Z 194DEG 22KT 4191 11465 4146 11476 JR
Special weather statement, Aug 13, 3:39 PM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
339 PM PDT WED AUG 13 2014
NVZ034-038-132315-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTHWEST ELKO COUNTY NV-
339 PM PDT WED AUG 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 415 PM
PDT...
AT 337 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RYNDON TO SPRING
CREEK TO 6 MILES SOUTHEAST OF SOUTH FORK TO 10 MILES NORTHWEST OF
JIGGS...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HALLECK AND LAMOILLE...
LAMOILLE CANYON...
SPRING CREEK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4112 11527 4060 11537 4055 11564 4062 11580
4079 11568 4106 11558
TIME...MOT...LOC 2239Z 281DEG 21KT 4099 11552 4077 11556
4060 11568 4053 11576
JRMSpecial weather statement, Aug 13, 3:50 PM PDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 350 PM PDT WED AUG 13 2014 NVZ031-132330- NORTHERN ELKO COUNTY NV- 350 PM PDT WED AUG 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 430 PM PDT... AT 348 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHARLESTON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCALIZED FLOODING IS POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN ELKO COUNTY... && LAT...LON 4192 11552 4170 11523 4158 11559 4166 11567 TIME...MOT...LOC 2250Z 224DEG 21KT 4167 11557 JR
Special weather statement, Aug 13, 4:17 PM PDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
417 PM PDT WED AUG 13 2014
NVZ031-140000-
NORTHERN ELKO COUNTY NV-
417 PM PDT WED AUG 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
500 PM PDT...
AT 412 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES EAST OF
JACKPOT TO 23 MILES EAST OF CONTACT...AND MOVING NORTHEAST AT 20
MPH. THESE STORMS ARE IN EXTREME NORTHEASTERN ELKO COUNTY.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN WHICH MAY LEAD TO
LOCALIZED FLOODING.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEASTERN ELKO COUNTY...
&&
LAT...LON 4197 11402 4167 11403 4167 11441 4200 11437
4201 11412 4200 11405
TIME...MOT...LOC 2316Z 231DEG 17KT 4196 11423 4171 11430
JRThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:02 PM PDT | Special Weather Statement | LKN | 28 min | |
| Aug 12, 5:09 PM PDT | Special Weather Statement | LKN | 51 min | |
| Aug 12, 5:11 PM PDT | Special Weather Statement | LKN | 49 min | |
| Aug 12, 5:12 PM PDT | Special Weather Statement | LKN | 33 min | |
| Aug 12, 5:23 PM PDT | Special Weather Statement | LKN | 22 min | |
| Aug 12, 5:57 PM PDT | Areal Flood Advisory | LKN | Eureka | 3 hr |
| Aug 12, 6:05 PM PDT | Special Weather Statement | LKN | 25 min | |
| Aug 12, 6:21 PM PDT | Special Weather Statement | LKN | 24 min | |
| Aug 12, 6:26 PM PDT | Special Weather Statement | LKN | Eureka | 34 min |
| Aug 12, 6:37 PM PDT | Special Weather Statement | LKN | 38 min | |
| Aug 12, 6:54 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 12, 7:09 PM PDT | Special Weather Statement | LKN | Eureka | 36 min |
| Aug 12, 7:29 PM PDT | Special Weather Statement | LKN | 31 min | |
| Aug 12, 7:47 PM PDT | Special Weather Statement | LKN | 28 min | |
| Aug 12, 8:13 PM PDT | Special Weather Statement | LKN | 32 min | |
| Aug 12, 8:32 PM PDT | Special Weather Statement | LKN | 28 min | |
| Aug 12, 8:44 PM PDT | Special Weather Statement | LKN | 31 min | |
| Aug 12, 9:14 PM PDT | Special Weather Statement | LKN | 31 min | |
| Aug 12, 9:15 PM PDT | Special Weather Statement | LKN | Eureka | 30 min |
| Aug 12, 9:31 PM PDT | Special Weather Statement | LKN | Eureka | 29 min |
| Aug 12, 9:32 PM PDT | Areal Flood Advisory | LKN | Eureka | 3 hr |
| Aug 12, 10:00 PM PDT | Special Weather Statement | LKN | Eureka | 30 min |
| Aug 12, 10:19 PM PDT | Areal Flood Advisory | LKN | Elko, White Pine | 3 hr |
| Aug 12, 10:28 PM PDT | Special Weather Statement | LKN | 62 min | |
| Aug 12, 10:36 PM PDT | Special Weather Statement | LKN | 24 min | |
| Aug 12, 10:36 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 54 min |
| Aug 12, 11:23 PM PDT | Special Weather Statement | LKN | 67 min | |
| Aug 12, 11:24 PM PDT | Special Weather Statement | LKN | 66 min | |
| Aug 12, 11:55 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 13, 12:41 AM PDT | Special Weather Statement | LKN | 64 min | |
| Aug 13, 12:43 AM PDT | Special Weather Statement | LKN | 62 min | |
| Aug 13, 1:16 AM PDT | Special Weather Statement | LKN | 59 min | |
| Aug 13, 1:53 AM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 13, 2:49 AM PDT | Special Weather Statement | LKN | 56 min | |
| Aug 13, 3:01 AM PDT | Special Weather Statement | LKN | 59 min | |
| Aug 13, 4:06 AM PDT | Special Weather Statement | LKN | 54 min | |
| Aug 13, 5:58 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 13, 10:42 AM PDT | Special Weather Statement | LKN | 33 min | |
| Aug 13, 10:59 AM PDT | Special Weather Statement | LKN | 31 min | |
| Aug 13, 11:11 AM PDT | Special Weather Statement | LKN | 34 min | |
| Aug 13, 11:32 AM PDT | Special Weather Statement | LKN | Elko | 43 min |
| Aug 13, 11:40 AM PDT | Special Weather Statement | LKN | 50 min | |
| Aug 13, 11:54 AM PDT | Severe Thunderstorm Warning | LKN | Elko | 51 min |
| Aug 13, 12:00 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Aug 13, 12:04 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 41 min |
| Aug 13, 12:26 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 49 min |
| Aug 13, 12:44 PM PDT | Tornado Warning | LKN | Elko | 31 min |
| Aug 13, 12:55 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 50 min |
| Aug 13, 1:14 PM PDT | Special Weather Statement | LKN | 31 min | |
| Aug 13, 1:31 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 44 min |
| Aug 13, 1:41 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 25 min |
| Aug 13, 1:48 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 42 min |
| Aug 13, 2:01 PM PDT | Special Weather Statement | LKN | 44 min | |
| Aug 13, 2:08 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 52 min |
| Aug 13, 2:26 PM PDT | Special Weather Statement | LKN | Elko | 34 min |
| Aug 13, 2:41 PM PDT | Special Weather Statement | LKN | 34 min | |
| Aug 13, 2:53 PM PDT | Special Weather Statement | LKN | Elko | 37 min |
| Aug 13, 3:06 PM PDT | Special Weather Statement | LKN | 39 min | |
| Aug 13, 3:16 PM PDT | Areal Flood Advisory | LKN | Elko | 5 hr |
| Aug 13, 3:39 PM PDT | Special Weather Statement | LKN | Elko | 36 min |
| Aug 13, 3:50 PM PDT | Special Weather Statement | LKN | 40 min | |
| Aug 13, 3:55 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 35 min |
| Aug 13, 4:17 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 13, 4:36 PM PDT | Special Weather Statement | LKN | Elko | 39 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.